MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number PXCWT0
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor contrast sensitivity.Clinical reason was diffractive iol.It was planned to replace with advanced technology intraocular lenses (atiol).Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information has been provided in b.2 and d.4.Correction details have been provided in sections h.6 and h.11.The initial medical device report (mdr), the fda product code a0201 was submitted.It should have been a24, as the reported complaint description pertains to the nature of the lens (diffractive intraocular lens) and does not represent a device malfunction.Following further reassessment of all available information post-submission, it was determined that this event does not meet the criteria for reporting as a malfunction (previously reported).Additionally, the reported poor contrast sensitivity was not debilitating and did not impact the patient¿s ability to perform daily activities independently.Therefore, the event does not qualify as a serious injury per the reporting definition.No further reports are required.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23555825
Report Number9612169-2025-02282
Device Sequence Number9764355
Product Code MFK
UDI-Device Identifier00380658433000
UDI-Public(01)00380658433000(17)280331(11)250401(10)26007808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCWT0
Device Catalogue NumberPXCWT0.220
Device Lot Number26007808
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACEMENT ATIOL.
Patient SexUnknown